I think i have side effects from DEXONA CIPLACTIN tablets

Patient

Q: I used to take dexona ciplactin tablets few years back for weight gain on recommendation of a chemist
Now after 5,6 years i think i m suffering from its side effects such as regular headache, weak bones , weak muscles, stomach pain etc.i m 24 male 65kgs from India.what should i do ? i m very worried about it. please help

Doctor

A:   Thank you for your question. The first thing you should do is that if you believe that your symptoms are due to the use of this medication, you should stop taking it and report to your doctor immediately to have an evaluation of your symptoms. Muscle weakness, and headaches are both documented side effects of taking dexamethasone (Dexona). Please see your doctor immediately.

Thank you for consulting AskTheDoctor.com

Comments / Follow Ups

Doctor: Hello Guest User.

You need to immediately stop taking the tablets. If you have not started taking Dexona Ciplactin, please never take them. These are drugs which have very dangerous side effects. I will explain both drugs in detail to help you.

Dexona contains dexamethasone which is a steroid and anybody will be able to tell you that steroids are very dangerous. Here are a few of the side effects of Dexona part of Dexona Ciplactin:
Sleep problems
Acne
Delayed wound healing
Nausea
Stomach pain
Increased stomach pain
Weakness
Sex-related side effects

Now let us move on to Ciplactin. Ciplactin contains Cyproheptadine. This can be taken as an OTC in some countries but it is made of an antihistamine and will increase hunger but this drug has many dangerous side effects. Here are the side effects of Ciplactin:
Sinus irritation
Weakness
Not able to sleep well
Headaches
Stomach problems.

As you can see, Dexona Ciplactin is a very dangerous drug and you should not take it at all. Wishing you good health.

Related Q&A

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: Hi. I had a partial coectomy 1 year ago. Since that time, my abdomen has been very hard, it sticks way out and is lar...

Q: I have had continuous lower back pain for the past few months that has not been resolved. I went to a chiropractor a...

Q: I am awaiting an MRI due to what my Doctor thinks could be a trapped nerve. I've had pins and needles, pain and weakn...

Q: I had sex for the first time with my now ex gf (unprotected) and barely 3days after, i noticed peeling on my penis ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews